Boundary value problems for a degenerate system of first-order equations
Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 166-169
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_1_a24,
author = {Kh. R. Shukurov},
title = {Boundary value problems for a degenerate system of first-order equations},
journal = {Differencialʹnye uravneni\^a},
pages = {166--169},
year = {1985},
volume = {21},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_1_a24/}
}
Kh. R. Shukurov. Boundary value problems for a degenerate system of first-order equations. Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 166-169. http://geodesic.mathdoc.fr/item/DE_1985_21_1_a24/